# SDR C2XA03IA003

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1011
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  DURING CRUISE THE CREW NOTED THAT THE FLAP FAIL MESSAGE APPEARED IN FLIGHT.  THE CREW DID AN AIR RETURN AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
